# SDR SIMA20230306003

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 14,534 hours, 9,424 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: 17084031403
- Condition: None
- Location: R1
- Component: Command Control
- Component part number: 17084031403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FLEX BALL CABLE MIGRATING-C/A-REMOVED, REPLACED, AND ADJUSTED FWD SERVICE DOOR (R1) FLEX BALL CABLE AND EMERGENCY EVACUATION SLIDE MECHANISM , CHECKED GOOD IAW EMB 175 AMM 52-41-40
